advertisement
Question
Posted by: Kate | 2008-11-19

Cipralex-is weight loss a side effect?

I have been on Cipralex for roughly three months. I have steadily lost 5 kilograms but am not exactly sure if the weightloss started when I started my meds. Is this weighloss a side effect and if so, will I regain the weight when I go off the meds in January?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Kate,

Yes, weight loss is a potential side-effect of this group of drugs. You should be able to regain the weight easily.

The drug may also cause loss of appetite which may further add to to your weightloss

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sara | 2008-12-08

I lost 3kg while on Cipralex and my system worked like clock work! My doctor switched me to Wellbutrin and my tummy is a knot even senikot does not help. I switched to wellburtin on the 24 November. I am considering going back to Cipralex. My question is, have I given my system sufficient time to adjust or should I change back to Cipralex?

Reply to Sara

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement